# SDR 95ZZZX3430

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Lear 35LEAR
- Aircraft serial: 243
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 66003093
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR COMING APART AND ISOLATOR SAGGING IN MOUNT.  FOUND DURING ENGINE CHANGE.  MOUNT INSTALLED BY THIS REPAIR STATION 21.0 HRS AGO.
